MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. ENDOSCOPIC CO2 REGULATION UNIT

SHIRAKAWA OLYMPUS CO., LTD. ENDOSCOPIC CO2 REGULATION UNIT
Model Number UCR
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported the during a therapeutic colonoscopy procedure, an excessive amount of pressure was observed while performing a carbon dioxide injection with the endoscopic co2 regulation unit.The procedure was completed with the same device, with no further events and without delay.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.Additional information: h3, h6, h11.The device was returned to olympus for inspection, and the reportable malfunction was not confirmed.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, a root cause was not determined.Olympus will continue to monitor field performance for this device.

Brand Name
ENDOSCOPIC CO2 REGULATION UNIT
Common Device Name
CO2 REGULATION UNIT
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19532030
Report Number3002808148-2024-05397
Device Sequence Number15354968
Product Code HIF
UDI-Device Identifier04953170239113
UDI-Public04953170239113
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K081173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUCR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2024
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date06/13/2024
Supplement Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown